Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

42 People found this comment helpful

would like to know some of the side effects of this medication

Most voted negative review

16 People found this comment helpful

I dont know how it is yet I only been on it it for 2 days

Shared reviews and ratings

Anonymous | 65-74 | On medication for 10 years or more | Patient
12/13/2018
Condition: High Amount of Triglyceride in the Blood
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

My triglyceride numbers were over 2000 when I started but within 1 month they were down to 550. Omega 3 got it down to a reasonable number. However within 5 years i lost my gall bladder. I have aches and pains and back ache I am sure are from this drug. Due to my bad reaction to statins I really have no other options. Just hoping for some new revelations in the medical community.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Male | On medication for 1 to 6 months | Patient
9/9/2016
Condition: High Amount of Triglyceride in the Blood
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Tired and weak and feel sick

Report this postFill 3Created with Sketch.
tired of doctors not listening | 55-64 | On medication for less than 1 month | Patient
6/2/2016
Condition: High Cholesterol
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Sever pain in stomach,nausea. Heavy bloated feeling like cement was under my ribs, very tired, orange urine, very painful twisting tearing feeling in hips, back pain. I only took a 1/4 of pill knowing how sensitive to meds good thing. only took for 3 days

Report this postFill 3Created with Sketch.
FY | 45-54 | Male | On medication for 5 to less than 10 years | Patient
4/26/2016
Condition: High Amount of Triglyceride in the Blood
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I had taken Tricor to lower my triglyceride level for almost six years. About 2 years ago, I found that I had knee pain and felt very weak in my knee. Without help, I could not stand up after sitting on the floor. I did not think that it was caused by Tricor. About a year ago, I started searching internet for possible causes of knee pain, and found that somebody had similar problems. He said that the pain disappeared after stopping to take Tricor. So I asked my doctor about it. Although he did not believe that Tricor could cause knee problem, he allowed me to stop taking Tricor for 3 months. Since then, I have never taken Tricor, and my knee pain was reduced gradually with time. Now, I can have normal activities without any problem. My knee is still weak when I walk up stairs, but I could not do it two years ago. Thus, I strongly believe that Tricor can cause knee problems in some patients.

Report this postFill 3Created with Sketch.
Angie | 45-54 | Female | On medication for less than 1 month | Patient
4/17/2016
Condition: High Amount of Triglyceride in the Blood
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have only been on Tricor for two weeks, but I had a severe allergic reaction to it. If you start itching and breaking out into hives, go to the ER immediately! I am still suffering from the effects but I'm hoping it gets better. I obviously had to stop taking it immediately but I am trying to find out if there are side effects from stopping the medicine all at once. I now have chest and back pains.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More